KudoZ home » English to Romanian » Medical: Pharmaceuticals

withdrawal symptom

Romanian translation: simptom de sevraj

Advertisement

Login or register (free and only takes a few minutes) to participate in this question.

You will also have access to many other tools and opportunities designed for those who have language-related jobs
(or are passionate about them). Participation is free and the site has a strict confidentiality policy.
15:27 Feb 5, 2009
English to Romanian translations [PRO]
Medical - Medical: Pharmaceuticals / medicamente antidepresive
English term or phrase: withdrawal symptom
Withdrawal symptoms in the neonate after discontinuation of theray was reported with sertraline if administrated at the end of pregnancy or lactation.
Vertrad
Romania
Local time: 11:05
Romanian translation:simptom de sevraj
Explanation:
sevráj s. n. 1. Înţărcare. 2. Dezobişnuire progresivă de droguri, de excitante. (< fr. sévrage)
Sursa: MDN | Trimisă de Catalin_Gherghe, 5 Nov 2004 | Greşeală de tipar
http://dexonline.ro/search.php?cuv=sevraj
Selected response from:

Anca Nitu
Local time: 04:05
Grading comment
4 KudoZ points were awarded for this answer

Advertisement


Summary of answers provided
5 +5simptom de sevrajAnca Nitu
4 +5simptome de sevrajAddriana
4 +3simptom de sevraj
Ciprian - Vasile Popescu


  

Answers


6 mins   confidence: Answerer confidence 4/5Answerer confidence 4/5 peer agreement (net): +5
simptome de sevraj


Explanation:
.

Addriana
Australia
Local time: 18:05
Native speaker of: Native in RomanianRomanian
PRO pts in category: 32

Peer comments on this answer (and responses from the answerer)
agree  xxxMMUK
25 mins

agree  Ştefania Iordan
4 hrs

agree  RODICA CIOBANU
6 hrs

agree  xxxM&T
8 hrs

agree  Tradeuro Language Services
17 hrs
Login to enter a peer comment (or grade)

6 mins   confidence: Answerer confidence 5/5 peer agreement (net): +5
simptom de sevraj


Explanation:
sevráj s. n. 1. Înţărcare. 2. Dezobişnuire progresivă de droguri, de excitante. (< fr. sévrage)
Sursa: MDN | Trimisă de Catalin_Gherghe, 5 Nov 2004 | Greşeală de tipar
http://dexonline.ro/search.php?cuv=sevraj

Anca Nitu
Local time: 04:05
Native speaker of: Native in RomanianRomanian
PRO pts in category: 11

Peer comments on this answer (and responses from the answerer)
agree  Ştefania Iordan
4 hrs
  -> multumesc

agree  Irina-Maria Foray
5 hrs

agree  RODICA CIOBANU
6 hrs

agree  xxxM&T
8 hrs

agree  Tradeuro Language Services
17 hrs
Login to enter a peer comment (or grade)

7 mins   confidence: Answerer confidence 4/5Answerer confidence 4/5 peer agreement (net): +3
simptom de sevraj


Explanation:
Withdrawal symptoms: Abnormal physical or psychological features that follow the abrupt discontinuation of a drug that has the capability of producing physical dependence. Common withdrawal symptoms include sweating, tremor, vomiting, anxiety, insomnia, and muscle pain.


    Reference: http://www.medterms.com/script/main/art.asp?articlekey=9974
Ciprian - Vasile Popescu
Romania
Local time: 11:05
Works in field
Native speaker of: Native in RomanianRomanian

Peer comments on this answer (and responses from the answerer)
agree  Ştefania Iordan
4 hrs
  -> Multumesc mult. :)

agree  RODICA CIOBANU
6 hrs
  -> Multumesc mult. :)

agree  xxxM&T
8 hrs
  -> Mulţumesc! :)
Login to enter a peer comment (or grade)




Return to KudoZ list


KudoZ™ translation help
The KudoZ network provides a framework for translators and others to assist each other with translations or explanations of terms and short phrases.



See also:



Term search
  • All of ProZ.com
  • Term search
  • Jobs
  • Forums
  • Multiple search